# SDR AALA202502244923

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE HINGE ARM END FITTING 1 ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM END FITTING #1 ON RH HORIZONTAL STABILIZER (1EA) IAW AMM 55-16 42-000-001-A  AND AMM 55-16-42-400-001-A.
